MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Model Number 360-1080-02
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
2 devices in the same lot collected longer sample than the set throw length.Most recent occurrence was set to 2.3cm and collected 4cm samples.Doctor set the length on the exact notch and not in between.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found relating to this issue.There was no photographic or physical evidence provided which would have allowed for the allegation to be reviewed.However, this defect is a known defect so the complaint is confirmed.This defect is caused by a sticky throw adjustor that makes it difficult to properly place the adjustor into the detents of the body, resulting in it having the possibility to jump forward when fired.An investigation into the sticky throw adjustor found that the most probable cause is an inadequate coating of teflon on the component, resulting in a significant increase of friction between the adjustor and the housing of the device.If the device is returned at a later date, the complaint will be reopened and reinvestigated for assured accuracy.The operational procedure outlining the assembly of the biopince ultra devices was updated to develop a more robust teflon coating and final inspection process for the completed units.Training was provided to the operators to ensure proper adherence to the relevant procedure.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15410910
Report Number0001625425-2022-01087
Device Sequence Number5652554
Product Code KNW
UDI-Device Identifier00886333224005
UDI-Public00886333224005
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2025
Device Model Number360-1080-02
Device Catalogue Number360-1080-02
Device Lot Number11430598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown